# SDR SWAA2019021129483

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,154 hours, 41,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER AMM.
